# SDR ASAA2023011741538

- Difficulty date: January 11, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,508 hours, 12,720 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 FWD FUEL PUMP LOW PRESSURE LIGHT. GROUNDED - YES. PERFORMED B737-800 FIM TASK 28-22/806. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.  ORIG SUBMISSION DATE: 1/17/2023
